# SDR MASA200602223

- Difficulty date: September 3, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 23,521 hours, 18,409 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7317 IAD. PAX DOOR DIFFICULT TO OPEN. MX WAS UNABLE TO DUPLICATE THE DISCREPANCY.
